Breaking the curse of dimensionality in nonparametric testing

Lavergne, Pascal and Patilea, Valentin (2008) Breaking the curse of dimensionality in nonparametric testing. Journal of Econometrics, 143 (1). pp. 103-122.

[img]
Preview
Text
Download (284kB) | Preview
Official URL: http://tse-fr.eu/pub/22478
Item Type: Article
Date: 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 06:01
Last Modified: 18 Oct 2017 15:17
OAI ID: oai:tse-fr.eu:22478
URI: http://publications.ut-capitole.fr/id/eprint/3343

Actions (login required)

View Item View Item